Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Heavy bleeding, rashes and itches on vagina, pain in vagina after intercourse, brown sticky thick discharge

When im on my period it can last for about two weeks and its always heavy to where I fill a pad in an hour with huge meaty blood clots everyday. Just standing can make these huge clots just pour out of me. Sometimes I get a rash that itches right at the top and lips of my vagina for a few days after my period. And im always in burning pain inside my vagina after intercourse. I have had sometimes darkish reddish sometime brown sticky thick discharge before but it goes away. And last night after intercourse I experience some gooey clear to white balls when I was washing up....is any of this normal?
Asked On : Tue, 8 May 2012
Answers:  1 Views:  114
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
HI
Thank for asking to HCM
I really appreciate your concern the symptoms that you have stated here could be sign of menopause if you are above 35 years (You have not mentioned your age here) the other problem of itching may be due to the vaginal infection, just keep the area clean wait for the next menses, you would be given best advise if give some detail in regarding your age next time, hope this information helps you have nice day.
Answered: Fri, 11 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor